# SDR AALA201910219039

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 54,860 hours, 22,626 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILIZER LOWER SKIN AT STATION 101.9 AT THE 4TH RIB FROM THE INBOARD END APROXIMATELY 10 INCHES FORWARD OF THE AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
